I guess im just wondering if anyone else has experience with this combo. I personally feel like it is a lot im almost scared and i have to work, will i pass out i have heard it makes you tired. 28 years old.
I think I'd start with one pill, then in about 2 days add another etc. That way you know if you are going to react and what medication the reaction is from. Starting 4 pills at a time is pretty much. The depakote will make you tired, that's a given. I think I'd start that on the weekend when I didn't have to work. Adderall shouldn't make you tired. Lexapro its hard to say some people it will and some it won't. Same with klonopin.
- Adderall Drug Information
- Depakote Drug Information
- Klonopin Drug Information
- Lexapro Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2018 • 7 answers
Updated 31 Jul 2014 • 10 answers
Updated 11 Sep 2012 • 4 answers
Updated 13 Nov 2017 • 2 answers
Updated 1 Dec 2017 • 1 answer